# SDR DALA2016031602188

- Difficulty date: March 15, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 51,792 hours, 23,634 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 47-64
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK Y1292, FRAMES 47 - 64  FOUND OUT LIMITS IN PASSENGER CABIN.  REPLACED THE SEAT TRACK IAW SRM 51-72-11 AND DWG D53472077.
